# SDR ZW0A0200513

- Difficulty date: January 10, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN TAIL COMPT RT SIDE BETWEEN STA 1474 AND 1486 STRUCTURAL WEB WAS BROKEN OUTBOARD OF STAIR HYD ACTUATOR.  INSTALLED NEW STANDARD STRUCTURAL WEB PER SPM 6-70-01 AND DOUGLAS DRAWING 9911946.
